The beta Gumbel distribution.

Nadarajah, Saralees; Kotz, Samuel

Mathematical Problems in Engineering (2004)

  • Volume: 2004, Issue: 4, page 323-332
  • ISSN: 1024-123X

How to cite

top

Nadarajah, Saralees, and Kotz, Samuel. "The beta Gumbel distribution.." Mathematical Problems in Engineering 2004.4 (2004): 323-332. <http://eudml.org/doc/51526>.

@article{Nadarajah2004,
author = {Nadarajah, Saralees, Kotz, Samuel},
journal = {Mathematical Problems in Engineering},
language = {eng},
number = {4},
pages = {323-332},
publisher = {Hindawi Publishing Corporation, New York},
title = {The beta Gumbel distribution.},
url = {http://eudml.org/doc/51526},
volume = {2004},
year = {2004},
}

TY - JOUR
AU - Nadarajah, Saralees
AU - Kotz, Samuel
TI - The beta Gumbel distribution.
JO - Mathematical Problems in Engineering
PY - 2004
PB - Hindawi Publishing Corporation, New York
VL - 2004
IS - 4
SP - 323
EP - 332
LA - eng
UR - http://eudml.org/doc/51526
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.